# SDR JJBA2020032614017

- Difficulty date: March 14, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATE THE CIRCULAR DOUBLER REPAIR AT FRAMES 19-20, STRINGERS 15L-17L REMOVE THE DOUBLER, REPORT THE SKIN CONDITION TO RTS FOR PERMANENT REPAIR INSTRUCTIONS AND DAMAGE TOLERANCE-BASED SUPPLEMENTAL INSPECTION REQUIREMENTS, AS NEEDED. ACCOMPLISH THE PERMANENT REPAIR. REMOVED EXISTING DOUBLER. INSTALLED NEW DOUBLER AND FILLER.
